Connect with people who understand what you are going through,
seek advice and surround yourself with support. We're
free, anonymous, and professionally moderated 24/7.
Dosage increased of particular drug and struggling.
LizDCasual Contributor
Dosage increased of particular drug and struggling.
Hi, I just wanted to get some feedback or coping mechanisms or support. I just had my medication dose increased four days ago and am feeling dreadful and wanted to know whether others had experienced the same and if so what they did to get through it. Feeling totally overwhelmed and do not have a supportive husband or network around me.
In response to: Dosage increased of particular drug and struggling.
RadderSenior Contributor
Re: Dosage increased of particular drug and struggling.
Hi @LizD
Hopefully this forum can contribute to the support you need.
Have you checked back with your GP/Psychiatrist to report the side effects?
While the medication can help treat symptoms of mental health, are you getting any counselling/psychology to help with the issues that led to you going on/increasing your meds?
In response to: Dosage increased of particular drug and struggling.
SequesterSenior Contributor
Re: Dosage increased of particular drug and struggling.
I second the question about seeing your doctor. I have one who listens but in the government space when I spoke up about side effects they increased it.
Perhaps have your supports nearby as you explain what is going on.
We're improving how you access SANE services, starting with Forums
You’ll soon be able to use one secure login to access all SANE services.
For added security, members are now required to log in with their email address and password - member names are no longer supported for logging in.
If you had a Forums account before 19 May 2026 and haven’t set up your new login yet, you'll be prompted to set up your new secure login when you sign-in.